# SDR 05FDEA03670

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL DOUBLER REPAIR AT LEFT WING INBOARD FLAP, INBOARD TRAILING EDGE AREA BETWEEN WING STATION XIF187 AND XIF189.  PERFORMED A GVI OF EXISTING DOUBLER IAW EO8-5100-7-5001 CRITERIA REQUEST FOUND IN COMPLIANCE WITH SRM 57-00-01 FIG 4 SHT 2 VOL 1.
